MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS

INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS
Catalog Number 201037
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a hair was found inside the sterilization pack during inspection of a scalp clip (id 201037).The product was stored in a warehouse (distribution center).No patient involvement.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - d4, d8, d9, g6, h1, h2, h3, h4, h6, h11.The scalp clip (id 201037) was returned for evaluation.Device history record (dhr) - was reviewed for the reported product¿s lot number.And it was noted that a report was opened, and disposition was to do 100% inspection on material.This issue was not caught during the inspection therefore we have notified supplier.No other anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis - a visual inspection was conducted on the returned device, and it confirmed presence of a hair on sealed package.Root cause - per the complaint background, hair was found.The complaint was confirmed during investigation and failure analysis evaluation.Debris present in packaging material, a potential root cause is operator error, workstation not clean.

Brand Name
RANEYSCLP CLP DSPOSE -200
Common Device Name
SCALP CLIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22010874
Report Number3014334038-2025-00062
Device Sequence Number12060291
Product Code HBO
UDI-Device Identifier10381780511625
UDI-Public10381780511625
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number201037
Device Lot Number7466351
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown